# SDR QXEA0100390

- Difficulty date: March 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CORROSION ON SUPPORT STRUCURE FOR FLOOR PANEL 131C8 ON THE MOST OUTBOARD SECTION OF SUPPORT STRUCTURE, AROUND THE NUT PLATE HOLE.  REPAIRED IAW DHC-8 RD8-53-832 AND HORIZON AIR EA 9-53-613.
